Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 39-44 (2017)

On the solvability of non-homogeneous Sturm-Liouville problem

Anton I. Popov

ITMO University

Abstract: Non-homogeneous Sturm-Liouville problems can arise when trying to solve non-homogeneous partial differential equations or when constructing the asymptotic series for partial differential equation solution. The present paper gives a condition of solvability for the non-homogeneous Sturm-Liouville problem in general case for formal power series.

Keywords: Sturm-Liouville problem, asymptotic expansion, power serie

Classification (MSC2000): 34B24; 34E05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition